MathSciNet Relay Station
MathSciNet bibliographic data
MR2514472 30D35 (30D30)
Heittokangas, J.; Korhonen, R.; Laine, I.; Rieppo, J.; Zhang, J. Value sharing results for shifts of meromorphic functions, and sufficient conditions for periodicity. J. Math. Anal. Appl. 355 (2009), no. 1, 352–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement